# SDR DALA2017060104524

- Difficulty date: May 31, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 58,096 hours, 21,556 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R KNOCKER DOES NOT PROTRUDE WITH W/DOOR ARMED. ADJUSTED 4R INNER LINER AROUND KNUCKLE KNOCKER. OPS CHECKS NORMAL.
